# SDR SWAA2024052182010

- Difficulty date: May 2, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CRACK FOUND ON PANEL BREAK UNDER PANEL 231XF DOT L625<[01] REPLACED LH PLATE UNDER FLOOR PANEL 231 UF AND 231XF IAW B37-800 SRM 51-40-02-0G-0 AND BAC DWG 143A5240 REV: - & B.;[02] REPLACED LH PLATE UNDER FLOOR PANEL 231 UF AND 231XF IAW B37-800 SRM 51-40-02-0G-0 AND BAC DWG 143A5240 REV: - & B.
